MathSciNet Relay Station
MathSciNet bibliographic data
MR2081429 57M50 (57N10 57Q15)
Choi, Young-Eun Positively oriented ideal triangulations on hyperbolic three-manifolds. Topology 43 (2004), no. 6, 1345–1371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement